# SDR HNAA2018021400030

- Difficulty date: February 11, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 43,014 hours, 39,020 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL 1 LOW LEVEL MESSAGE AND NR 2 TANK INDICATED ZERO.  RANDOM INDICATIONS.  ALSO LOST TOTAL FUEL USED.  CMC SHOWS FUEL 1 LO LEVEL MESSAGE.  PERFORMED A CHECK ON THE REFUELING PANEL,  NO FAULTS FOUND.  CLEANED CONNECTORS ON FCU AND PERFORMED AN ELECTRICAL FUEL QTY OPS CHECK IAW AMM 28-41-00-700-801-A-500.   OPS CHECKED GOOD,  NO DEFECTS NOTED. VERIFIED FUEL QTY ON COCKPIT AND REFUELING PANEL MATCHES MAGNASTICK READING.
